Alert archive / New Jersey / Areal Flood Advisories in 2019

Areal Flood Advisory 39, NWS Philadelphia/Mount Holly

April 26, 2019Atlantic County, Cape May County, Cumberland County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Apr 26, 2019, 6:14 PM EDT for Atlantic County, Cape May County, Cumberland County, New Jersey. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Apr 26, 2019, 6:14 PM EDT (22:14 UTC)
Expired
Apr 26, 2019, 9:51 PM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Atlantic County, NJ, Cape May County, NJ, Cumberland County, NJ

The radar

The Dover AFB radar (KDOX), 63 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 10.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2019-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 44 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2019-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
44 J/kg
Mixed-layer CIN
-206 J/kg
Mixed-layer LCL
1440 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

279 
WGUS81 KPHI 262214
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
614 PM EDT FRI APR 26 2019

NJC001-009-011-270215-
/O.NEW.KPHI.FA.Y.0039.190426T2214Z-190427T0215Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atlantic NJ-Cumberland NJ-Cape May NJ-
614 PM EDT FRI APR 26 2019

The National Weather Service in Mount Holly NJ has issued a

* Flood Advisory for...
  Southwestern Atlantic County in southern New Jersey...
  Eastern Cumberland County in southern New Jersey...
  Cape May County in southern New Jersey...

* Until 1015 PM EDT.

* At 610 PM EDT, Doppler radar indicated heavy rain due to
  thunderstorms. This will cause minor flooding in the advisory area.
  Up to one inch of rain can be expected in a short period of time. 
  This is the second heavy rainband to move through portions of the 
  advised area in the last few hours.

* Some locations that could experience flooding include...
  Vineland, Millville, Cape May, Cumberland, Buena, Egg Harbor City,
  North Wildwood, Laurel Lake, Wildwood Crest, Weymouth, Woodbine,
  Sea Isle City, Estell Manor, Avalon, West Cape May, Stone Harbor,
  Corbin City, Cape May Court House, Leesburg and Scotch Bonnet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or ponding
of water in urban or other areas is occurring or is imminent.

&&

LAT...LON 3893 7500 3898 7499 3915 7492 3920 7509
      3952 7502 3952 7499 3951 7499 3952 7498
      3955 7460 3909 7470 3891 7486

$$

Kruzdlo
1 follow-up statement
548 
WGUS81 KPHI 270151
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
951 PM EDT FRI APR 26 2019

NJC001-009-011-270200-
/O.CAN.KPHI.FA.Y.0039.000000T0000Z-190427T0215Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atlantic NJ-Cumberland NJ-Cape May NJ-
951 PM EDT FRI APR 26 2019

...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR SOUTHWESTERN ATLANTIC...
EASTERN CUMBERLAND AND CAPE MAY COUNTIES...

Heavy rain has ended. While additional rain showers are expected 
into the overnight hours, they are not expected to pose a threat for 
additional flooding in the area.  The flood advisory has therefore 
been cancelled. 


LAT...LON 3893 7500 3898 7499 3915 7492 3920 7509
      3952 7502 3952 7499 3951 7499 3952 7498
      3955 7460 3909 7470 3891 7486

$$

JJM

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Apr 26, 4:11 PM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Apr 26, 4:11 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
411 PM EDT Fri Apr 26 2019

.SYNOPSIS...
Deepening low pressure will continue to track northward through the
Ohio Valley into the Great Lakes region, drawing a warm front across
the area through the rest of the afternoon. A strong cold front will
then track across the region this evening, but not before some
bringing the potential for strong to severe thunderstorms. A weak
area of high pressure will move in briefly Saturday before another
wave of low pressure tracks to our north. High pressure returns for
the beginning of next week followed by a quick-moving area of low
pressure on Tuesday. The remainder of next week looks to feature a
progressive pattern with several disturbances riding along a stalled
frontal boundary in our vicinity.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A Tornado Watch remains in effect for parts of southeastern
Pennsylvania, parts of southern New Jersey, Delaware and
northeastern Maryland until 9:00 PM.

Showers and scattered thunderstorms extended from New Jersey
southward to the waters off Delaware at mid afternoon. They were
associated with a weakening mid level trough that was moving off our
coast. The area of precipitation will continue to lift northeastward
and away from our region during the balance of the afternoon. There
have been brief downpours, small hail and occasional cloud to ground
lightning strikes.

Another strengthening line of showers and thunderstorms extended
from central Pennsylvania to eastern Virginia around 3:30 PM. it was
located in advance of an approaching cold front. The showers and
thunderstorms will push through eastern Pennsylvania, northeastern
Maryland, Delaware and New Jersey between now and 8:00 PM.

Increasing wind shear and instability will continue to contribute to
the threat for severe weather in the southern half of our region
with an isolated tornado or two possible. Low clouds and an easterly
flow should keep conditions a little more stable in our northern
counties.

Additional periods of heavy rain are also a concern. Rainfall totals
of 1 to 2 inches may be common in our region by the time the
precipitation ends this evening.

The cold front should pass off the coast around 8 or 9 o'clock with
any lingering showers following shortly thereafter. Dry air will
begin to push into our region from the west overnight.

The wind will favor the east and southeast in our far northern
counties into early evening with a south wind around 10 to 15 MPH
expected elsewhere in our region. Once the cold front passes, the
wind should become west northwest around 10 to 20 MPH for tonight.

This aftrenoon's temperature ranged from the 70s near Chesapeake Bay
to the 50s in the Poconos and far northern New Jersey. Tonight's
lows are expected to favor the 40s.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Strong low pressure is forecast to lift northward into Quebec on
Saturday as high pressure builds across the southeastern states. The
gradient between the two will result in a gusty west northwest wind
in our region. We are anticipating sustain wind speeds around 20 MPH
on Saturday with gusts in the 30 to 40 MPH, just a bit below the
Wind Advisory criteria.

Isolated light showers may linger in the Poconos on Saturday morning
with an outside chance of a few snow flakes, as well. Otherwise, the
day should be precipitation-free as dry air continue to build into
our region. Variable cloud cover is expected for our northern
counties, with mostly sunny conditions forecast for the south.

High temperatures are expected to range from the lower and middle
50s in the elevated terrain of the Poconos and northwestern New
Jersey, to the upper 60s in parts of eastern Maryland and southern
Delaware.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Overview...a quick-moving perturbation will move out of the Great
Lakes region and move to our north during the day Sunday, bringing
light showers to the northern half of the CWA. High pressure will
attempt to build southeast Monday, providing what may likely be the
driest day of the week ahead. Another weak vort max follows a
similar trajectory to Sunday's system, bringing a returning chance
for showers, favoring the northern half of our CWA once again. High
pressure situates itself to our southeast, as a frontal boundary
stations itself in our vicinity over a greater part of the
remainder of next week. Several transient perturbations look to
ride this boundary around the ridge. The two more pronounced
perturbations look to move through our area Wednesday and Friday
night.

A rather strong short-wave trough will move out of the Great Lakes
Sunday, pulling a weak surface low through central PA through the
middle of the CWA. Scattered showers are possible with this system,
but temperatures will be warm enough to preclude any wintry
precipitation, unlike portions of the Mid-West, which will see some
light snowfall from this system. Best chances for rainfall look to
be along and north of the I-78 northward. Areas south of the I-76
corridor may not even see any rainfall from this system. Seasonable
highs ranging from the low 50s across the Poconos and NW NJ to the
low 70s across portions of southern DE.

A ridge of high pressure builds southeast into the Mid-Atlantic
Monday night as the low pulls offshore. Monday looks to be perhaps
the driest day of the week, with highs in the 50s and 60s.

A rather progressive, though unsettled pattern takes shape for the
rest of the workweek as an upper-level trough situates itself over
the western U.S. and a series of short-wave troughs eject eastward,
traversing a ridge to our south. We, once again, look to sit in the
battleground between warmer air to the south and cooler marine air
to the northeast. A stationary boundary will likely situate itself
across the region, meandering north and south over the week. The
strongest of these perturbations look to move across our area along
this front Wednesday and Friday night, but kept chance showers in
the forecast for much of the upcoming week given this pattern. Highs
will be strongly influenced by the front, with cooler onshore flow
north of the front and warmer, mild air to the south. Thursday and
Friday look to be a little cooler as the front may push a little
further south into Virginia.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

This evening...Showers and thunderstorms are anticipated through
about 00Z. The rain will be heavy at times. Strong wind gusts are
possible, especially from KRDG, KPHL and KACY southward. Conditions
will likely drop to IFR in precipitation. South wind 8 to 15 knots
with gusts near 20 knots. Winds may gust in excess of 50 knots from
the west in and near any thunderstorms.

Tonight...Conditions improving to VFR as the showers and
thunderstorms move to our east. West northwest wind 10 to 15 knots
gusting to 25 knots.

Saturday...VFR with scattered clouds. West northwest wind 15 to 20
knots with gusts of 30 to 35 knots.

OUTLOOK...
Sunday...MVFR or IFR conditions possible with scattered showers at
times, especially for RDG, ABE, TTN, and PNE. VFR at night as these
move off to the east. Light and variable winds generally out of the
south from 10 to 15 knots, with gusts to 20 knots possible.

Monday...generally VFR, though MVFR is possible with showers moving
into the region from the west Monday night. Northeasterly winds
turning southeasterly into the afternoon around 10 knots, with gusts
up to 15 knots.

Tuesday...scattered showers departing Tuesday with MVFR conditions
turning VFR. Winds out of the southwest around 10 knots, with gusts
up to 15 knots.

Wednesday...generally VFR, with MVFR possible with scattered
showers. Winds out of the east from 5 to 10 knots, with gusts from
10 to 15 knots.

&&

.MARINE...
A cold front will sweep across the coastal waters of New Jersey and
Delaware around 8 to 9 o'clock this evening. A southerly wind 10 to
15 knots with gusts of 25 knots ahead of the front will shift to the
west northwest at 15 to 25 knots with gusts around 35 knots. As a
result, we have upgraded to a Gale Warning for our ocean waters and
for Delaware Bay. It is in effect until 4:00 PM Saturday.

OUTLOOK...
Sunday and Monday...Winds and seas may increase to Small Craft Advisory
criteria for a time late Sunday into Sunday night, otherwise
the conditions should be below advisory criteria. Winds from the
northwest with gusts to 25 knots possible along the shore. Seas
from 2 to 4 feet, but may approach 5 feet for the southern
Atlantic zones Sunday evening.

Tuesday and Wednesday...conditions are anticipated to be below
Small Craft Advisory criteria.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning until 4 PM EDT Saturday for ANZ430-431-450>455.

&&

Synopsis...Davis
Near Term...Iovino
Short Term...Iovino
Long Term...Davis
Aviation...Davis/Iovino/O'Hara
Marine...Davis/Iovino/O'Hara
Hazardous weather outlook, Apr 26, 4:04 PM EDT, 2 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
404 PM EDT Fri Apr 26 2019

DEZ001>004-MDZ008-012-015-019-020-NJZ016>018-021-023-024-PAZ060-070-
071-101>104-272015-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden-Cumberland-
Cape May-Atlantic Coastal Cape May-Berks-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-
404 PM EDT Fri Apr 26 2019

...TORNADO WATCH 105 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, southern New
Jersey, east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Heavy rainfall with storms may result in some urban flooding and
localized flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-007>010-012>015-019-020-022-025>027-PAZ054-055-061-062-105-
106-272015-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Eastern Monmouth-Mercer-Northwestern Burlington-Ocean-Atlantic-
Coastal Atlantic-Coastal Ocean-Southeastern Burlington-Carbon-Monroe-
Lehigh-Northampton-Upper Bucks-Lower Bucks-
404 PM EDT Fri Apr 26 2019

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Showers and thunderstorms will affect the area into this evening.
Some of these could produce strong wind gusts and small hail.

Heavy rainfall with storms may result in some urban flooding and
localized flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ450>455-272015-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
404 PM EDT Fri Apr 26 2019

...GALE WARNING IN EFFECT UNTIL 4 PM EDT SATURDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-272015-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
404 PM EDT Fri Apr 26 2019

...GALE WARNING IN EFFECT UNTIL 4 PM EDT SATURDAY...
...TORNADO WATCH 105 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Apr 26, 5:40 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
540 PM EDT FRI APR 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TSTM WND DMG     ODESSA                  39.46N 75.66W
04/26/2019                   NEW CASTLE         DE   TRAINED SPOTTER

            MULTIPLE LARGE TREES DAMAGED INCLUDING SOME
            TREES SPLIT.

0452 PM     TSTM WND GST     TOWNSEND                39.39N 75.69W
04/26/2019  M59 MPH          NEW CASTLE         DE   TRAINED SPOTTER

0445 PM     TSTM WND GST     KENTON                  39.23N 75.66W
04/26/2019  M45 MPH          KENT               DE   MESONET

0435 PM     TSTM WND GST     2 N GALENA              39.37N 75.88W
04/26/2019  M50 MPH          CECIL              MD   MESONET

            MEASURED IN FREDERICKTOWN.

0432 PM     TSTM WND DMG     1 N CRUMPTON            39.26N 75.93W
04/26/2019                   KENT               MD   PUBLIC

            TREE DAMAGE AT A HOME NEAR ROUTE 290 AND
            291. IRRIGATION SYSTEM ACROSS THE STREET
            COLLAPSED.

0255 PM     HEAVY RAIN       REHOBOTH BEACH          38.72N 75.08W
04/26/2019  M1.16 INCH       SUSSEX             DE   MESONET

0250 PM     HEAVY RAIN       DAGSBORO                38.55N 75.25W
04/26/2019  M1.45 INCH       SUSSEX             DE   MESONET

0234 PM     MARINE TSTM WIND DEWEY BEACH             38.69N 75.07W
04/26/2019  M47 MPH          SUSSEX             DE   MESONET

            41 KNOT GUST.

0225 PM     HEAVY RAIN       VILLAS                  39.03N 74.94W
04/26/2019  M1.00 INCH       CAPE MAY           NJ   TRAINED SPOTTER

            1 INCH OF RAIN IN 45 MINUTES IN NORTH
            VILLAS.

0225 PM     HEAVY RAIN       LONG NECK               38.62N 75.15W
04/26/2019  M2.00 INCH       SUSSEX             DE   PUBLIC

1255 PM     HAIL             JACKSON                 40.13N 74.28W
04/26/2019  M0.25 INCH       OCEAN              NJ   TRAINED SPOTTER

1210 PM     HAIL             HAMMONTON               39.64N 74.81W
04/26/2019  E0.25 INCH       ATLANTIC           NJ   TRAINED SPOTTER

1200 PM     HAIL             BUENA                   39.53N 74.94W
04/26/2019  E0.25 INCH       ATLANTIC           NJ   TRAINED SPOTTER

            PEBBLE SIZE HAIL LESS THAN DIME SIZE.

1140 AM     HAIL             1 NE MULLICA HILL       39.75N 75.21W
04/26/2019  E0.25 INCH       GLOUCESTER         NJ   PUBLIC

            MPING REPORT OF PEA SIZE HAIL.

&&

GORSE
Local storm report, Apr 26, 5:49 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
549 PM EDT FRI APR 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND DMG     SUDLERSVILLE            39.19N 75.85W
04/26/2019                   QUEEN ANNE'S       MD   EMERGENCY MNGR

            EMERGENCY SERVICES REPORTS TREES DOWN AROUND
            THE AREA. TIME ESTIMATED FROM RADAR.

&&

TCD
Local storm report, Apr 26, 5:56 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
556 PM EDT FRI APR 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND GST     4 SSW ELSINBORO TWP     39.48N 75.54W
04/26/2019  M60 MPH          SALEM              NJ   MESONET

            MEASURED AT LOWER ALLOWAYS CREEK.

&&

GORSE
Local storm report, Apr 26, 6:02 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
602 PM EDT FRI APR 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TSTM WND GST     PHILADELPHIA INTERNATIO 39.88N 75.23W
04/26/2019  M47 MPH          PHILADELPHIA       PA   ASOS

&&

GORSE
Local storm report, Apr 26, 6:07 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
607 PM EDT FRI APR 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TSTM WND DMG     ALLOWAY                 39.56N 75.35W
04/26/2019                   SALEM              NJ   TRAINED SPOTTER

            MULTIPLE TREES DOWN AND SHED DESTROYED.

&&

TCD
Special weather statement, Apr 26, 6:12 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
612 PM EDT FRI APR 26 2019

NJZ022>026-262245-
Coastal Atlantic-Coastal Ocean-Atlantic-Atlantic Coastal Cape
May-Cape May-
612 PM EDT FRI APR 26 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC AND CAPE MAY
COUNTIES...

At 612 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Mays Landing to Dennisville to North
Cape May. Movement was northeast at 50 mph.

Winds up to 40 mph are possible with these storms.

Locations impacted include...
Atlantic City, Ocean City, Pleasantville, Somers Point, Ventnor City,
Brigantine, Northfield, Absecon, Margate City, Egg Harbor City, North
Wildwood, Wildwood Crest, Woodbine, Sea Isle City, Estell Manor,
Avalon, Port Republic, West Cape May, Longport and Stone Harbor.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.

LAT...LON 3942 7434 3930 7454 3933 7468 3927 7459
      3929 7455 3928 7455 3899 7479 3893 7497
      3951 7482 3956 7448 3955 7442 3949 7438
      3943 7440 3941 7440 3942 7436 3956 7433
      3957 7428 3951 7430 3960 7421
TIME...MOT...LOC 2212Z 244DEG 41KT 3947 7476 3921 7482 3897 7494

MPS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 3:41 AM EDTGale WatchPHI12 hr
Apr 26, 10:15 AM EDTSpecial Weather StatementPHIGloucester, Salem30 min
Apr 26, 10:53 AM EDTSpecial Weather StatementPHICamden, Cumberland, Gloucester37 min
Apr 26, 11:19 AM EDTSpecial Weather StatementPHICumberland, Salem41 min
Apr 26, 11:22 AM EDTSpecial Marine WarningPHI23 min
Apr 26, 11:54 AM EDTSpecial Weather StatementPHIBurlington, Camden51 min
Apr 26, 12:30 PM EDTSpecial Weather StatementPHIMiddlesex, Monmouth45 min
Apr 26, 12:41 PM EDTSpecial Weather StatementPHIAtlantic, Cumberland34 min
Apr 26, 1:44 PM EDTSpecial Marine WarningPHI61 min
Apr 26, 1:53 PM EDTSpecial Weather StatementPHIAtlantic, Cape May37 min
Apr 26, 2:17 PM EDTSpecial Weather StatementPHICape May28 min
Apr 26, 2:33 PM EDTAreal Flood AdvisoryPHIAtlantic, Cape May2 hr
Apr 26, 2:52 PM EDTSpecial Marine WarningPHI53 min
Apr 26, 3:34 PM EDTSpecial Marine WarningPHI56 min
Apr 26, 3:54 PM EDTGale WarningPHI23 hr
Apr 26, 4:28 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem47 min
Apr 26, 4:29 PM EDTSpecial Marine WarningPHI61 min
Apr 26, 4:59 PM EDTAreal Flood AdvisoryPHISalem4 hr
Apr 26, 5:07 PM EDTSevere Thunderstorm WarningPHICamden, Cumberland, Gloucester, Salem38 min
Apr 26, 5:15 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Cumberland, Gloucester, Hunterdon, Mercer and 1 more4 hr
Apr 26, 5:16 PM EDTSpecial Marine WarningPHI44 min
Apr 26, 5:37 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more38 min
Apr 26, 5:44 PM EDTSevere Thunderstorm WarningPHIBurlington, Hunterdon, Mercer61 min
Apr 26, 5:56 PM EDTSpecial Marine WarningPHI64 min
Apr 26, 5:57 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Gloucester, Hunterdon, Mercer and 4 more4 hr
Apr 26, 6:12 PM EDTSpecial Weather StatementPHIAtlantic, Cape May33 min
Apr 26, 6:22 PM EDTSpecial Weather StatementPHIMiddlesex, Monmouth, Morris, Ocean, Somerset113 min
Apr 26, 6:34 PM EDTAreal Flood AdvisoryPHIHunterdon, Warren2 hr
Apr 26, 6:39 PM EDTSpecial Marine WarningPHI57 min

Nearby

Areal Flood Advisories in New Jersey, 2019Every areal flood advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.